# SDR 2007UALA01727

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,765 hours, 21,020 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DENTED ON AFT EDGE OF FWD CARGO DOOR APPROX DAMAGE TO MEASURE QUARTER INCH IN DEPTH AND HALF INCH IN LENGTH.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL DOUBLER REPAIR.
